MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER 36/+6MM; REVERSE SHOULDER LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER 36/+6MM; REVERSE SHOULDER LINER
Model Number 04.01.0121
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15.February.2021: lot 2004291: (b)(4) items manufactured and released on 23-jul-2020.Expiration date: 2025-07-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: reverse shoulder system 04.01.0111 humeral reverse metaphysis +9mm/0¿ (k170452), lot.1910965.Batch review performed on 15.February.2021: lot 1910965: (b)(4) items manufactured and released on 10-jun-2020.Expiration date: 2025-05-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: reverse shoulder system 04.01.0207 lat.Glenosphere 36x¿24.5 (k193175) lot.189933 batch review performed on 15.February.2021: lot 189933: 55 items manufactured and released on 08-may-2019.Expiration date: 2024-04-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: reverse shoulder system 04.01.0190 threaded glenoid baseplate ¿24.5x25 (k171058 ) lot.1811892 batch review performed on 15.February.2021: lot 1811892: (b)(4) items manufactured and released on 17-jul-2019.Expiration date: 2024-07-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: reverse shoulder system 04.01.0001 std humeral diaphysis - cementless - 6 (k170452) lot.1906537 batch review performed on 15.February.2021: lot 1906537: (b)(4) items manufactured and released on 12-sep-2019.Expiration date: 2024-08-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in 1 month after the previous revision surgery due to signs of an infection and the pathogen is unknown.The surgeon removed all hardware and implanted an antibiotic spacer.The surgery was completed successfully.The previous revision surgery was performed due to dislocation( glenosphere and liner revised).The primary surgery was performed on (b)(6) 2020.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER 36/+6MM
Common Device Name
REVERSE SHOULDER LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11337935
Report Number3005180920-2021-00123
Device Sequence Number3483736
Product Code PHX
UDI-Device Identifier07630040706285
UDI-Public07630040706285
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2025
Device Model Number04.01.0121
Device Catalogue Number04.01.0121
Device Lot Number2004291
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;